# SDR YENA20151218659

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 62,498 hours, 23,347 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 243161411
- Condition: Odor
- Location: Galley
- Part time: 30,309 hours, 10,705 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED.  ODOR IN AFT GALLEY. PULLED CIRCUIT BREAKERS TO COFFEEMAKERS WITH NO EFFECT.  NOTED ODOR AT AFT GALLEY CIRCUIT BREAKER PANEL SO SECURED GALLEY/CABIN POWER FROM FLIGHT DECK.  ODOR DISSIPATED.  ELECTRICAL ODOR INSPECTION PERFORMED. DURING COFFEEMAKER TEST, FOUND MACHINE WITH SN 243161411, WARMER PLATE WIRING AREA WITH STRONG BURNING ODOR.  REPLACED BOTH AFT COFFEEMAKERS.  NO ODOR WITH NEW MACHINES.
